Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 96, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 5, 2015, 1:58 PM CDT for 4 counties in Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 1:58 PM CDT (18:58 UTC)
- Expired
- Jul 5, 2015, 2:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties George County, MS, Greene County, MS, Perry County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 79 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 2:05 PM CDT | HAIL 0.5 | 1 Sw Wiggins, MS | REPORT OF PEA TO NICKEL SIZED HAIL NEAR WIGGINS, MS. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2701 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WUUS54 KMOB 051858
SVRMOB
MSC039-041-111-131-051945-
/O.NEW.KMOB.SV.W.0096.150705T1858Z-150705T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
158 PM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GEORGE COUNTY IN SOUTHEASTERN MISSISSIPPI...
SOUTHWESTERN GREENE COUNTY IN SOUTHEASTERN MISSISSIPPI...
NORTHEASTERN STONE COUNTY IN SOUTHEASTERN MISSISSIPPI...
PERRY COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 245 PM CDT
* AT 157 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
7 MILES NORTHEAST OF MCLAIN TO 6 MILES SOUTH OF BEAUMONT TO
BROOKLYN...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WIGGINS... LUCEDALE... BEAUMONT...
NEW AUGUSTA... MCLAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3091 8927 3091 8914 3130 8915 3131 8895
3113 8865 3094 8853 3083 8863 3079 8920
TIME...MOT...LOC 1857Z 324DEG 26KT 3120 8876 3107 8894 3106 8921
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:18 AM CDT, 8 hours 40 minutes earlier.
Area forecast discussion, Jul 5, 5:18 AM CDT, 8 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 518 AM CDT SUN JUL 5 2015 .SHORT TERM [TODAY AND TONIGHT]...AN UPPER LEVEL LOW IS LOCATED OVER THE VICINITY OF CENTRAL TN EARLY THIS MORNING AND THE BASE OF THE ASSOCIATED TROUGH AXIS EXTENDS SOUTHWARD ACROSS MS AND AL. A VERY MOIST AIRMASS REMAINS IN PLACE ACROSS OUR FORECAST AREA ON THE BASE OF THE UPPER TROUGH AXIS EARLY THIS MORNING...WITH SATELLITE BLENDED TOTAL PRECIPITABLE WATER ESTIMATES RANGING FROM AROUND 1.8 TO 1.9 INCHES ACROSS THE REGION. AN EMBEDDED SHORTWAVE TROUGH TRANSLATING FROM SOUTH CENTRAL PORTIONS OF MS TOWARD WESTERN AL IS AIDING IN THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS INTERIOR PORTIONS OF SOUTHEAST MS AND SOUTHWEST AL EARLY THIS MORNING...SOME OF WHICH HAVE PRODUCED LOCALLY HEAVY RAINFALL OVER PORTIONS OF CHOCTAW...WASHINGTON AND CLARKE COUNTIES. SKIES ARE OTHERWISE OVERCAST OVER MOST LOCATIONS WITH ABUNDANT MID AND UPPER LEVEL MOISTURE SPREADING OVERHEAD. SOME PATCHY FOG HAS BEEN NOTED NEAR THE COAST...BUT VISIBILITY HAS REMAINED ABOVE 2 MILES. THE UPPER LEVEL LOW OVER CENTRAL TN EARLY THIS MORNING IS FORECAST TO SLOWLY LIFT NORTHEASTWARD TOWARD THE APPALACHIAN MOUNTAINS TODAY AND TONIGHT...WHILE THE ASSOCIATED TROUGH AXIS ALSO SLOWLY MOVES EASTWARD ACROSS THE DEEP SOUTH AND THE SOUTHEAST STATES. A VERY MOIST AIRMASS WILL REMAIN ENTRENCHED ACROSS THE CWFA ON THE BASE OF THE TROUGH AXIS TODAY...WITH PRECIPITABLE WATER VALUES CONTINUING TO RANGE FROM 1.75 TO AROUND 2 INCHES. HIGH RESOLUTION MODEL DATA CONTINUES TO INDICATE THAT COVERAGE OF SHOWERS AND SOME THUNDERSTORM ACTIVITY WILL CONTINUE TO INCREASE AND SPREAD EASTWARD ACROSS SOUTHEAST MS AND SOUTHWEST AL THROUGH AROUND 12Z...WITH A GRADUAL EASTWARD DEVELOPMENT INTO SOUTH CENTRAL AL AND THE NORTHWEST FL PANHANDLE THROUGH THE REST OF THE MORNING. GIVEN THE LATEST RADAR TRENDS AND CONSIDERING THE AVAILABLE DEEP LAYER MOISTURE AND EASTWARD PROGRESSION OF THE SHORTWAVE TROUGH AXIS...WE HAVE OPTED TO RAISE POPS TO CATEGORICAL LEVELS OVER A GOOD PORTION OF THE FORECAST AREA THIS MORNING. THERE COULD BE A BRIEF BREAK AFTER THE INITIAL WAVE OF PRECIPITATION MOVES THROUGH THIS MORNING...BUT HIGH RESOLUTION AND SHORT RANGE MODEL DATA SHOWS AGREEMENT WITH DEVELOPMENT OF ANOTHER BATCH OF CONVECTION THIS AFTERNOON... PARTICULARLY OVER SOUTHEAST MS AND SOUTHWEST AL. FOR AFTERNOON POPS...WILL GO WITH LIKELY COVERAGE OVER THE ABOVE MENTIONED AREAS...WITH 40-50 PERCENT COVERAGE INDICATED OVER THE REMAINDER OF THE REGION FOR NOW. MAXIMUM MLCAPE VALUES BETWEEN 1000-2000 J/KG ARE EXPECTED BY THIS AFTERNOON...SO THE POTENTIAL REMAINS FOR A FEW STRONG TO MARGINALLY SEVERE STORMS ACROSS THE REGION AGAIN DURING THE AFTERNOON...WITH LOCALLY DAMAGING WINDS THE PRIMARY HAZARD. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN LOCALIZED FLOODING TODAY. GENERALLY TRENDED TOWARD A BLEND OF MOS GUIDANCE FOR TEMPERATURES TODAY...LEANING TOWARD THE WARMER NUMBERS GIVEN TRENDS OF LATE...BUT ALSO CONSIDERING PRECIPITATION COVERAGE TODAY. CONVECTIVE COVERAGE SHOULD DECREASE TONIGHT...THOUGH THERE IS STILL POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS AND STORMS TO DEVELOP AGAIN LATE TONIGHT AS ANOTHER SHORTWAVE TROUGH EMBEDDED WITHIN WEST TO NORTHWEST FLOW MOVES OVER THE REGION. WILL KEEP THE BETTER COVERAGE TRENDED OVER INTERIOR PORTIONS OF THE CWFA. LOWS TONIGHT LOOK TO RANGE FROM THE UPPER 60S TO AROUND 70 OVER THE INTERIOR TO THE LOWER TO MID 70S NEAR THE COAST. /21 THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. [MONDAY AND TUESDAY]...THE MID LEVEL TROUGH CONTINUES TO SLIDE OFF TO THE NORTHEAST THROUGH THE SHORT TERM PERIOD. WITH LESS INFLUENCE FROM THE TROUGH AND HIGH PRESSURE STARTING TO NUDGE INTO THE REGION ...RAIN CHANCES WILL BE SIGNIFICANTLY LOWER WITH EACH DAY...IN COMPARISON TO TODAY. THAT BEING SAID...MUCH OF THE AREA REMAINS FAVORABLE FOR SCATTERED CONVECTION WITH 30 TO 40 PERCENT POPS ON MONDAY. RAIN AND CLOUD COVER WILL CAUSE TEMPERATURES TO STRUGGLE TO HIT 90 ON MONDAY BEFORE THE WARM-UP REALLY BEGINS ON TUESDAY. HEAT INDICES LIKELY APPROACHING 100 ACROSS MUCH OF THE AREA TUESDAY AFTERNOON. OVERNIGHT...TEMPERATURES WILL DIP INTO THE LOW 70S INLAND AND HOVER IN THE UPPER 70S ALONG THE BEACHES. 07/MB .LONG TERM [WEDNESDAY THROUGH SUNDAY]...RELATIVELY QUIET IN THE EXTENDED FORECAST IN COMPARISON TO THE ACTIVE PAST FEW DAYS. IN THE WAKE OF THE MID LEVEL TROUGH THAT GRIPPED THE REGION EARLY IN THE WEEK...THE BERMUDA HIGH BUILDS IN THROUGH NEXT WEEKEND. HIGHER MOISTURE AND INSTABILITY WILL LEAD TO SCATTERED SHOWERS AND STORMS IN THE FORECAST EACH AFTERNOON. DIURNAL CONVECTION SHOULD REMAIN FOCUSED ACROSS THE SOUTHERN PORTION OF THE AREA ALONG THE SEA BREEZE THROUGH NEXT WEEKEND. TEMPERATURES WILL CONTINUE THE WARMING TREND THROUGH THE WORK WEEK AND INTO NEXT WEEKEND SINCE SKIES WILL BE MOSTLY SUNNY AND RAIN CHANCES CLOSER TO CLIMO. HIGHS IN THE MID 90S EXPECTED THROUGH THE WORK WEEK WITH UPPER 90S NEXT WEEKEND. THE PRESENCE OF HIGHER MOISTURE WILL RE-INTRODUCE HEAT INDICES ABOVE 100 INTO THE FORECAST BY MID WEEK...WITH THE HIGHEST VALUES LIKELY NEXT WEEKEND. OVERNIGHT TEMPERATURES FALL INTO THE LOW 70S INLAND AND UPPER 70S ACROSS THE BEACHES EACH NIGHT...WITH THE MUGGINESS STICKING AROUND THROUGH THE EXTENDED. 07/MB && .AVIATION...05.12Z TERMINAL FORECAST DISCUSSION...THE PRIMARY AVIATION IMPACTS EARLY THIS MORNING INCLUDE PATCHY MVFR TO IFR NEAR THE IMMEDIATE COAST GENERALLY PRIOR TO 05.13Z AND THE EXPECTED DEVELOPMENT OF NUMEROUS SHRA/TSRA THROUGH THE MORNING HOURS. REDUCED CIGS AND VISIBILITY AND GUSTY WINDS CAN BE EXPECTED WITH THE STRONGER CONVECTION THAT DEVELOPS TODAY. LIGHT WINDS THIS MORNING WILL BECOME SOUTHWEST TO WEST 5-10 KNOTS THIS AFTERNOON. /21 && .MARINE...SHOWERS AND STORMS WILL INCREASE IN COVERAGE OVER THE MARINE AREA TODAY AS AN UPPER LEVEL SYSTEM PASSES ACROSS THE CENTRAL GULF COAST REGION AND NORTHERN GULF WATERS. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR THE STRONGER STORMS THAT DEVELOP. OUTFLOW FROM CONVECTION COULD RESULT IN INCREASED WIND SHIFTS OVER PORTIONS OF THE MARINE AREA TODAY. A LIGHT TO OCCASIONALLY MODERATE SOUTH TO SOUTHWEST WIND FLOW PATTERN WILL OTHERWISE PREVAIL THROUGH THE MIDDLE OF NEXT WEEK AS A SURFACE RIDGE OF HIGH PRESSURE CONTINUES TO STRETCH FROM THE WESTERN ATLANTIC TO THE CENTRAL GULF. SHOWERS AND STORMS SHOULD BECOME MORE ISOLATED IN COVERAGE AFTER TODAY. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 87 72 89 72 92 / 80 20 30 10 20 PENSACOLA 87 75 89 75 90 / 80 20 30 20 20 DESTIN 84 76 88 77 89 / 80 20 20 20 20 EVERGREEN 86 69 89 70 93 / 80 30 30 20 20 WAYNESBORO 86 69 90 72 94 / 80 30 30 10 20 CAMDEN 85 69 88 71 92 / 80 40 30 20 20 CRESTVIEW 88 70 90 70 93 / 80 20 30 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 5, 6:15 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 615 AM CDT SUN JUL 5 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 615 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND STORMS EXPECTED TO CONTINUE THROUGH EARLY EVENING. A FEW STRONG TO MARGINALLY SEVERE STORMS POSSIBLE TODAY. DAMAGING WINDS TO 60 MPH WILL BE THE PRIMARY HAZARD. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN POSSIBLE WITH STRONGER STORMS. LOCALIZED FLOODING POSSIBLE...ESPECIALLY ACROSS INTERIOR LOCATIONS THAT ALREADY RECEIVED 2 TO 4 INCHES OVER THE LAST 24 HOURS. A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED STORMS EXPECTED EACH AFTERNOON...ESPECIALLY ACROSS THE SOUTHERN PORTION OF THE AREA FOCUSED ALONG THE SEA BREEZE. ANY STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED. GMZ630>635-650-655-670-675-061115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 615 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND STORMS EXPECTED TO CONTINUE THROUGH EARLY EVENING. ANY STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS OVER 30 KNOTS...LOCALLY HIGHER WAVES...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND STORMS EACH AFTERNOON...ESPECIALLY ACROSS THE NEARSHORE WATERS.
In the hours before
Special weather statement, Jul 5, 8:05 AM CDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
805 AM CDT SUN JUL 5 2015
ALZ059-FLZ201-203-204-051345-
ESCAMBIA AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
SANTA ROSA COASTAL FL-
805 AM CDT SUN JUL 5 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA...SANTA ROSA
AND NORTHERN ESCAMBIA COUNTIES UNTIL 845 AM CDT...
AT 804 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTHEAST OF I65 AND AL 21 TO 6 MILES
SOUTHWEST OF WHITFIELD TO FLORIDATOWN...AND MOVING NORTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
MILTON... BREWTON...
EAST BREWTON... CENTURY... FLOMATON...
PACE... BAGDAD... JAY...
RIVERVIEW... POLLARD... PEA RIDGE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3056 8721 3057 8721 3066 8727 3122 8750
3125 8678 3058 8680 3057 8699 3058 8699
3058 8700 3059 8703 3057 8700 3057 8707
3056 8714 3058 8715 3058 8718 3056 8718
TIME...MOT...LOC 1304Z 246DEG 14KT 3106 8738 3081 8712 3058 8717Special weather statement, Jul 5, 11:05 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1105 AM CDT SUN JUL 5 2015
ALZ265-051700-
MOBILE COASTAL AL-
1105 AM CDT SUN JUL 5 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MOBILE COUNTY UNTIL
NOON CDT...
AT 1104 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BAYOU LA
BATRE...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BAYOU LA BATRE... SOUTHERN GRAND BAY... CODEN...
EASTERN DAUPHIN ISLAND...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3025 8821 3026 8815 3032 8816 3032 8823
3036 8819 3032 8826 3038 8824 3039 8839
3038 8838 3038 8839 3046 8840 3048 8810
3033 8814 3027 8809 3032 8815 3025 8808
TIME...MOT...LOC 1604Z 273DEG 15KT 3037 8832Special weather statement, Jul 5, 12:18 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1218 PM CDT SUN JUL 5 2015
MSZ067-075-076-051815-
PERRY MS-WAYNE MS-GREENE MS-
1218 PM CDT SUN JUL 5 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREENE...
SOUTHWESTERN WAYNE AND NORTHERN PERRY COUNTIES UNTIL 115 PM CDT...
AT 1218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RICHTON...
MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHTON...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3144 8899 3143 8894 3145 8894 3154 8874
3128 8863 3120 8906 3137 8914
TIME...MOT...LOC 1718Z 250DEG 12KT 3131 8902Special weather statement, Jul 5, 1:09 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
109 PM CDT SUN JUL 5 2015
ALZ051-052-MSZ067-075-076-051915-
WASHINGTON AL-CHOCTAW AL-PERRY MS-WAYNE MS-GREENE MS-
109 PM CDT SUN JUL 5 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...
SOUTHWESTERN CHOCTAW...GREENE...WAYNE AND PERRY COUNTIES UNTIL 215 PM
CDT...
AT 107 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES WEST OF SILAS TO NEAR BUCKATUNNA TO 9
MILES NORTHEAST OF RICHTON TO EASTABUCHIE...AND MOVING SOUTHEAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... CHATOM... RICHTON...
LEAKESVILLE... BEAUMONT... NEW AUGUSTA...
STATE LINE... MILLRY... SILAS...
MCLAIN... MCINTOSH... SAINT STEPHENS...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3143 8915 3143 8894 3182 8894 3189 8847
3174 8810 3160 8808 3150 8791 3144 8793
3140 8791 3138 8795 3139 8791 3127 8795
3126 8799 3122 8793 3114 8808 3114 8833
3111 8833 3110 8847 3108 8915
TIME...MOT...LOC 1807Z 300DEG 25KT 3182 8848 3159 8860 3148 8887 3142
8929The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:58 AM CDT | Special Weather Statement | MOB | Greene | 32 min |
| Jul 5, 1:09 PM CDT | Special Weather Statement | MOB | Greene, Perry, Wayne | 66 min |
| Jul 5, 2:41 PM CDT | Special Weather Statement | MOB | George, Stone | 64 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.